Liste des citations dans Numdam pour : Some remarks on the number of solutions of some nonlinear elliptic problems

Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 2, pp. 143-156.

Annales de l'I.H.P. Analyse non linéaire, Tome 32 (2015) no. 6, pp. 1145-1171.

Annales de l'I.H.P. Analyse non linéaire, Tome 27 (2010) no. 2, pp. 529-553.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 9 (2010) no. 2, pp. 423-457.

Annales de l'I.H.P. Analyse non linéaire, Tome 19 (2002) no. 5, pp. 581-616.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 3-4, pp. 631-665.